# SDR 99ZZZX3174

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE HUB WAS DEEMED UNAIRWORTHY DUE TO IMPROPER PROCEDURES WHEN MODIFYING THE RETENTION NUTS DURING C/W AD NOTE 95-24-05R1.
